MAUDE Adverse Event Report: TERRAGENE S.A. BIONOVA; AUTO-READER INCUBATOR

TERRAGENE S.A. BIONOVA; AUTO-READER INCUBATOR
Model Number BIONOVA IC10/20FRLCD
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
A user informed that the auto-reader gave out false negative results.There was no report of infection, injury or harm to patients or procedure delay.
 
Additional Manufacturer Narrative
A user reported that incubator gave false negative readouts for positive control biological indicators, internal test reveals that there may have been dust in the indicator's position.No further information was provided.No device-related deaths or serious injuries were informed and there is no objective evidence of product malfunction.

Brand Name
BIONOVA
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n[?]9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key19504688
Report Number3013145340-2024-00024
Device Sequence Number4019806
Product Code FRC
UDI-Device Identifier07798164676706
UDI-Public07798164676706
Combination Product (Y/N)N
Initial Reporter CountryBA
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIONOVA IC10/20FRLCD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown